# SDR 06FDEA04060

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND COMPT CRACK 2.5" LONG ON BULKHEAD AT STA 478 X = -24 Z = -39.  TRIMMED CRACK AND INSTALLED FILLER AND 2 DOUBLERS IAW SRM 53-00-01 FIG 10 SHT 5 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER NR I020585/N00585 AND SRM 53-00-01 VOL 1 AND TOUCH UP IAW SRM 51-21-01 VOL 2.  REINSTALLED AIR CONDITION, CHECK VLV IAW MM 20-50-02-2.
